Multi linear operator on multi normed linear space

Sujoy Das, Ranajoy Roy

Abstract


In this paper, for the first time, notion of linear operator is introduced on multi normed linear space. Boundedness and continuity of multi linear operators are studied along with their various properties. Norm of a multi linear operator is defined and some of its basic properties are investigated.

Full Text: PDF

Published: 2021-10-15

How to Cite this Article:

Sujoy Das, Ranajoy Roy, Multi linear operator on multi normed linear space, J. Math. Comput. Sci., 11 (2021), 7906-7920

Copyright © 2021 Sujoy Das, Ranajoy Roy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS